| Model Number |
NEURO ZTI CLA |
| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Communication or Transmission Problem (2896)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Ear Pain (4812)
| Date of Event |
06/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
In vivo analysis was performed on august 11th, 2022 by the oticon medical representative.The oticon medical representative reported a sudden stopping of implant in (b)(6) 2022.No impact reported by parents and relatives.The patient complained of pain and lack of sound.The patient is prone to epileptic seizures on a regular basis and may have fallen during one of his seizures.An impedance measurement was obtained but was not reproducible.Communication difficulties with the implant occured during the test.The patient experienced pain during the impedances measurement attempts and was unwilling to continue with the entire examination.The test was performed with a reference sound processor.
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti cla was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up reports will be submitted once explant is scheduled and device is received.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall #211014).
Event or Problem Description
In vivo analysis was performed on (b)(6) 2022 by the oticon medical representative.The oticon medical representative reported a sudden stopping of implant on (b)(6) 2022.No impact reported by parents and relatives.The patient complained of pain and lack of sound.The patient is prone to epileptic seizures on a regular basis and may have fallen during one of his seizures.An impedance measurement was obtained but was not reproducible.Communication difficulties with the implant occured during the test.The patient experienced pain during the impedances measurement attempts and was unwilling to continue with the entire examination.The test was performed with a reference sound processor.
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall#: 211014).Note: explantation date was estimated.